# SDR DHL9770214D

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INNER FLANGE CRACKED 4 ABOVE FLOOR AT BS 580 RIGHT SIDE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR AT STA 580 PER SRM 53-10-4, SIZE 21 X 6 AND 21 X 3.5.
